# SDR CALA2013031300150

- Difficulty date: March 8, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 47,402 hours, 15,754 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11411
- Condition: Cracked
- Location: Bs 827 S8-9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF EA 5310-04716, REV D, CRACK WAS FOUND IN THE INBD TRANSITION RADIUS OF FRAME BETWEEN STRINGER 8 & 9L AT BS 827.  PERFORMED INTERM REPAIR IAW PART 1 OF ECRA.
